# SDR SWAA2025061068972

- Difficulty date: May 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727C TO BS 727E LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2025-309332<[01] EQUIPMENT P/N 45MG; S/N 130061901; DUE DATE 12-JUN-25 WAS USED ON STEP 3;[02] REPAIRED SUPPORT ZEE; SPLICE SIDE PLATE (2 E/A) AND FASTENERS LOCATED BS 727 TO BS 747 PLUS 10 INCH LBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6; REPAIR 6. SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV- ; DWG 146A7502 SHEET 27 REV- . SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED SUPPORT ZEE; SPLICE SIDE PLATE (2 E/A) AND FASTENERS LOCATED BS 727 TO BS 747 PLUS 10 INCH LBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6; REPAIR 6. SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV- ; DWG 146A7502 SHEET 27 REV- . SEE INDIVIDUAL SIGNOFF BELOW. AS RII
